MAUDE Adverse Event Report: HTL-STREFA S.A. MEDLANCE PLUS, SAFETY LANCET UNIVERSAL, 21G 1.8MM

HTL-STREFA S.A. MEDLANCE PLUS, SAFETY LANCET UNIVERSAL, 21G 1.8MM
Model Number 21G 1.8MM
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code Needle Stick/Puncture (2462)
Type of Reportable Event Malfunction
Event or Problem Description
After using the safety lancet to take capillary blood, it falls apart.The sharp needle, which is normally secured by the lancet inside, falls out.During disposal by the employee pricked herself with this needle.
 
Additional Manufacturer Narrative
The event fulfils the definition of serious incident according to mdr and will be reported to the ca in germany.This medical device is marked in usa.Therefore, as per cfr § 803.50(a), the event that occurred in the foreign country (in this case it is eu country) should be also reported to usa.

Brand Name
MEDLANCE PLUS, SAFETY LANCET UNIVERSAL, 21G 1.8MM
Common Device Name
SAFETY LANCET
Manufacturer (Section D)
HTL-STREFA S.A.
adamowek 7
ozorkow, 95-03 5
PL  95-035
Manufacturer (Section G)
HTL-STREFA S.A.
adamowek 7
ozorkow, 95-03 5
PL   95-035
Manufacturer Contact
justyna zemigala
adamowek 7
ozorkow, 95-03-5
PL   95-035
MDR Report Key13976954
Report Number9613304-2022-00002
Device Sequence Number4961256
Product Code FMK
UDI-Device Identifier05907506237112
UDI-Public(01)05907506237112(17)251001(10)A29G76H7
Combination Product (Y/N)N
Initial Reporter CountryGM
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/01/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/01/2025
Device Model Number21G 1.8MM
Device Catalogue Number7044
Device Lot NumberA29G76H7
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/25/2022
Initial Report FDA Received Date04/01/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/29/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown